Mathematische Annalen

, Volume 261, Issue 1, pp 43–46 | Cite as

A generalization of Kodaira-Ramanujam's vanishing theorem

  • Yujiro Kawamata
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Reference

  1. 1.
    Kawamata, Y.: On the cohomology of ℚ-divisors. Proc. Japan. Acad.56 A, 34–35 (1980)Google Scholar
  2. 2.
    Kawamata, Y.: Characterization of abelian varieties. Compositio Math.43, 253–276 (1981)Google Scholar
  3. 3.
    Norimatsu, Y.: Kodaira vanishing theorem and Chern classes for ∂-manifolds. Proc. Japan. Acad.54 A, 107–108 (1978)Google Scholar
  4. 4.
    Ramanujam, C.P.: Supplement to the article “Remarks on the Kodaira vanishing theorem”. J. Indian Math. Soc.38, 121–124 (1974)Google Scholar
  5. 5.
    E. Viehweg: Vanishing theorems (to appear in J. Reine Angew. Math.)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • Yujiro Kawamata
    • 1
  1. 1.Department of MathematicsUniversity of TokyoTokyoJapan

Personalised recommendations